# SDR SIMA20250528003

- Difficulty date: May 28, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 22,447 hours, 14,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RH SEAT TRACK CORRODED BTW FR 17-18. (MAJOR REPAIR) (LEVEL 2 CORROSION) PERFORMED PERMANENT REPAIR TO FWD GALLEY RH SEAT TRACK BTW FR 17-18 IAW ERS-EJ-53MR-5205.
